# SDR CALA2024041601096

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757324
- Aircraft serial: 32585
- Aircraft time: 68,404 hours, 21,256 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drag Link
- Part number: LJ76305
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OUTER C DUCT DAMAGED AT 7 O''CLOCK POSITION. REF LOG PAGE 7639869. PHOTOS ATTACHED ADDTIONAL PHOTOS MORE PHOTOS INTERNAL HEAT BLANKET ADDITIONAL PHOTOS. GRID IS SCALED AT 1/2 X 1/2 IN SQUARES. THE FORWARD EDGE OF THE GRID MEASURES 27 3/4 INCHES FROM THE FRONT OF THE C-DUCT. Q/C REVIEWED. CYCLE, NOT TO EXCEED 2 FLIGHT CYCLES. ACCOMPLISHED INTERIM REPAIR PER EC/RA 7831-03401. DIP INITIATED, TERMINATING ACTION TO BE ACCOMPLISH PER PART 3 AFTER 1 FLIGHT REF ECRA 7831-03401 PART 1 LINE 13. #1 OTBD THRUST REVERSER C-DUCT DAMAGE "ACCOMPLISH TERMINATING ACTION PER PART 3 AFTER 1 FLIGHT CYCLE, NOT TO EXCEED 2 FLIGHT CYCLES.". TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
